# SDR ABXA20240701128

- Difficulty date: July 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,568 hours, 24,886 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE STARTING LH ENGINE ,LEFT STARTER CUTOUT EICAS MESG AFTER ENGINE START. AC RETURNED TO THE GATE AND MTX GROUNDED AC AND DEFERRED,STARTER SWITCH HOLDING /CUTOUTSYSTEM , IAW MEL ABX-80-11-2 FOR DEPARTURE  AND RETURUN AC TO SERVICE, AND DEPARTED.
